# SDR AALA202408055164

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 72,140 hours, 33,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR HAS SOME GREEN CHORD HANGING DOWN FROM THE BOTTOM OF THE DOOR FORMING A LOOP. MAINTENANCE RE-SECURED STRAP PER AMM 25-62-50.
